# SDR ASAA2015071812469

- Difficulty date: July 18, 2015
- Submitted: July 21, 2015
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 6,939 hours, 2,278 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Locked
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM LOCKUP, ACFT GROUNDED. QRH PROCEDURE COMPLETED SUCCESSFULLY.
